# SDR SWAA2016072254125

- Difficulty date: June 8, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 28,807 hours, 19,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON LOWER CURVED AD SUPPORT ANGLE CORRODED AT BS 500D, BETWEEN STR 25R TO STR 26R.  R & R ANGLE IAW SRM.
